Painful or Odd Sensations after Injectables? Here are Some Recommedations.
Somewhat painful, odd, zingy or a “sore” sensation, plus others occur with injectables. The key is to know which you should be concerned about, and which are normal for this process.
But first! Your doctor, mid-level, or nurse should tell you WHAT to expect during and after treatment. AND, they need to give you written and verbal post-care instructions that give you a basic idea of what to expect. If they don’t, it’s totally okay to ask for both!
Also, it’s tough to give a blanket answer on this, because it’s different with each treatment. What might be normal post Sculptra, for example, might NOT be normal post Botox.
BOTTOM LINE: If any unusual sensation or problem persists, you gotta call your doctor, mid-level, or nurse who provided the treatment. If you don’t have confidence that they will know what to do, PLEASE find a different provider! Saving a little money is not a trade-off for complications. I know you all understand this.
To help, here are some examples, but there are many others:
- After Botox/Dysport, small, medium or large (if you can’t go off anticoagulants), are common. As are little “nerve zingers” for a day or two. Call if you have pain, a large bruise, or your face looks “funny” 5-9 days after the injections.
- After hyaluronic acid fillers, the above is true, plus a “sore feeling” at or close to injection sites. Pain, and sensitivity in your sinuses, or upper teeth are NOT routine, and you should call your provider ASAP!
- After Sculptra, in or around the temple area, it’s common to have some soreness for 2-7 days, especially on opening your mouth widely. It would NOT be normal to have a change in your vision, for example.
- After a laser-cousin treatment like IPL/BBL, it’s common to look a little red, be a little puffy, have brown spots temporarily look more noticeable. But a blister, any oozing, pain, or a break in the skin, need to be reported to your doctor right away.